MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18770
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's cuff was suspected cracked.It was stated that the sputum of the patient was caught from the pilot balloon that cause of the issue.The customer indicated that the patient was re-cannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure cut in cuff was confirmed in the received sample.The device history record was not reviewed since the lot number was not provided.Manufacturing process was reviewed and currently, there is no potential risk and the below condition was found.An inflation/deflation test was performed for all taperguard products.The operator inspects all products for no leaks and segregates the defective parts.All taperguard products have a resting time of 2 hours.Once the part is inspected visually, then the instruction provides the guidelines to deflate the cuff.All manufacturing controls were found acceptable and effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7809239
Report Number2936999-2018-00533
Device Sequence Number11048476
Product Code BTR
UDI-Device Identifier60884522007592
UDI-Public60884522007592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18770
Device Catalogue Number18770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;